# SDR MWEA98495

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 9919449
- Condition: Torn
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 SLAT HAS TORN METAL SKIN AT FASTENER HOLES ON THE OUTBOARD EDGE.  MTC REPAIRED SKIN USING APPROVED DATA.
